# SDR UIEA2019040403789

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,923 hours, 18,691 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Part number: 314U00114
- Part serial: 1354
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 NOSE COWL AT 7 O'CLOCK POSITION HAS BULGE AND PULLED FASTENERS. ( REMOVED AND REPLACED #2 ENGINE NOSE COWL I.A.W. B767 AMM 71-11-01. )
